EconPapers    
Economics at your fingertips  
 

A Modified Confidence Set for the Structural Break Date in Linear Regression Models

Yohei Yamamoto and 庸平 山本

No 2014-08, Discussion Papers from Graduate School of Economics, Hitotsubashi University

Keywords: coverage ratio; nonlocal asymptotics; heteroskedasticity and autocorrelation consistent covariance; condence set (search for similar items in EconPapers)
JEL-codes: C12 C38 (search for similar items in EconPapers)
Pages: 24 pages
Date: 2014-05-07
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/26678/070econDP14-08.pdf

Related works:
Journal Article: A modified confidence set for the structural break date in linear regression models (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:econdp:2014-08

Access Statistics for this paper

More papers in Discussion Papers from Graduate School of Economics, Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2025-03-22
Handle: RePEc:hit:econdp:2014-08